# SDR HEEA108478

- Difficulty date: March 20, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N692PH
- Make and model: Skrsky S92A
- Aircraft serial: 920028
- Aircraft time: 284 hours
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 9255204112041
- Condition: Damaged
- Location: Nr 2 Fire Warn
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

JUST AFTER TAKEOFF NR 2 ENGINE FIRE LIGHT-AUDIO STARTED COMING ON AND OFF.  IT DID THIS ABOUT 10 TIMES EVERY 30 SECONDS OR SO UNTIL WE LANDED AT LFT AND SHUTDOWN.  REPLACED NR 2 ENGINE FIREWALL TO FLAME DETECTOR HARNESS.
